# SDR SWAA2022011976337

- Difficulty date: July 31, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 38,338 hours, 24,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH CRACK ON FWD CARGO CENTER SCUFF PLATE ZONE ONE DENT MEASURES .5 S X .06 D; CRACK MEASURES .2 W. 3 3/4 IN FROM AFT SEAM. / R/R'D FWD CARGO CENTER SCUFF PLATE PER AMM 53-11-02
